[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] high #'s

----- Original Message -----
From: <email @ redacted>
To: <email @ redacted>
Sent: Tuesday, November 21, 2000 10:46 AM
Subject: [IP] high #'s

> I need some advice.  My 14 year daughter is having a terrible time with
> #'s lately.

I am on b.c. pills low-dose too for this same reason...irregularity. I
notice when I'm on that time of the month, my sugars drop. Also, this is the
time when I'm on the placebos. I feel there is a direct correlation. I'm not
yet on the pump...will be right after Thanksgiving hopefully. I had some
doctors agree with me about the fact that the pills interfere with my blood
sugars, but no one has told me what to do except to watch the blood sugars
and test often.

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml